8 Publikationen

Alle markieren

[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932004
Dieudonne theory over semiperfect rings and perfectoid rings
Lau E (2018)
Compositio Mathematica 154(9): 1974-2004.
PUB | DOI | WoS
 
[7]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793894
Frames and finite group schemes over complete regular local rings
Lau E (2010)
Documenta Mathematica 15: 545-569.
PUB | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796735
Tate modules of universal p-divisible groups
Lau E (2010)
Compositio Mathematica 146(1): 220-232.
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794472
A note on the dynamical zeta function of general toral endomorphisms
Baake M, Lau E, Paskunas V (2010)
Monatshefte für Mathematik 161(1): 33-42.
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588495
A Note on Belyi's Theorem for Klein Surfaces
Köck B, Lau E (2010)
Quarterly Journal of Mathematics 61(1): 103-107.
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589411
A Duality Theorem for Dieudonne Displays
Lau E (2009)
Annales Scientifiques de Ecole Normale Superieure 42(2): 241-259.
PUB | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Displays and formal p-divisible groups
Lau E (2008)
INVENTIONES MATHEMATICAE 171(3): 617-628.
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631609
On degenerations of D-shtukas
Lau E (2007)
DUKE MATHEMATICAL JOURNAL 140(2): 351-389.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

8 Publikationen

Alle markieren

[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932004
Dieudonne theory over semiperfect rings and perfectoid rings
Lau E (2018)
Compositio Mathematica 154(9): 1974-2004.
PUB | DOI | WoS
 
[7]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793894
Frames and finite group schemes over complete regular local rings
Lau E (2010)
Documenta Mathematica 15: 545-569.
PUB | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796735
Tate modules of universal p-divisible groups
Lau E (2010)
Compositio Mathematica 146(1): 220-232.
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794472
A note on the dynamical zeta function of general toral endomorphisms
Baake M, Lau E, Paskunas V (2010)
Monatshefte für Mathematik 161(1): 33-42.
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588495
A Note on Belyi's Theorem for Klein Surfaces
Köck B, Lau E (2010)
Quarterly Journal of Mathematics 61(1): 103-107.
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589411
A Duality Theorem for Dieudonne Displays
Lau E (2009)
Annales Scientifiques de Ecole Normale Superieure 42(2): 241-259.
PUB | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Displays and formal p-divisible groups
Lau E (2008)
INVENTIONES MATHEMATICAE 171(3): 617-628.
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631609
On degenerations of D-shtukas
Lau E (2007)
DUKE MATHEMATICAL JOURNAL 140(2): 351-389.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung